# SDR CA111212003

- Difficulty date: December 10, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 52,434 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Lead
- Part number: 8204444
- Condition: Burned
- Location: Propeller Heat
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE APPROACH SPARKS WERE OBSERVED COMING FROM THE LT PROPELLER SPINNER.  THE CAUTION LIGHT PANEL & THE BLADE ANTI-ICING SYSTEM WAS CHECKED BY THE FLIGHT CREW & NO ABNORMALITIES WERE DETECTED.  MAINTENANCE CREW FOUND A LEAD BURN OUT FROM THE LT NR 2 BLADE.  THE PROPELLER ASSEMBLY WAS INSPECTED, THE NR 2 BLADE LEADS WERE REPLACED.  THE SYS TESTED SERVICEABLE & THE ACFT RELEASED INTO SERVICE.
